Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 74, NWS Atlanta, GA

June 1, 20186 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 1, 2018, 3:56 PM EDT for 6 counties in Georgia. It was in force for 34 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2018, 3:56 PM EDT (19:56 UTC)
Expired
Jun 1, 2018, 4:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clarke County, GA, Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 3:56 PM EDTTSTM WND DMG1 Sw Watkinsville, GAREPORTS OF TREES DOWN ON HARDEN HILL ROAD IN WATKINSVILLE.
Jun 1, 4:05 PM EDTTSTM WND DMGSalem, GAREPORTS OF TREES DOWN NEAR SALEM ROAD AND HALE ROAD IN SALEM.
Jun 1, 4:06 PM EDTTSTM WND DMG1 S Watkinsville, GAA TREE WAS REPORTED DOWN ON COLHAM FERRY ROAD NEAR HIGHWAY 15.
Jun 1, 4:06 PM EDTTSTM WND DMG2 Nw Watkinsville, GAA TREE WAS REPORTED DOWN ALONG HOG MOUNTAIN ROAD.
Jun 1, 4:10 PM EDTTSTM WND DMG1 Ssw Rose Hill, GAREPORTS OF TREES DOWN AT THE 1100 BLOCK OF ANTIOCH CHURCH ROAD IN ROSE HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:29 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
521 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

276 
WUUS52 KFFC 011956
SVRFFC
GAC059-133-211-219-221-297-012030-
/O.NEW.KFFC.SV.W.0074.180601T1956Z-180601T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
356 PM EDT FRI JUN 1 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Oconee County in northeastern Georgia...
  Central Morgan County in north central Georgia...
  Southeastern Clarke County in northeastern Georgia...
  Eastern Walton County in north central Georgia...
  Northwestern Greene County in east central Georgia...
  West central Oglethorpe County in northeastern Georgia...

* Until 430 PM EDT.

* At 355 PM EDT, severe thunderstorms were located along a line
  extending from near North High Shoals to near Social Circle, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Madison, Watkinsville, Social Circle, Rutledge, North High Shoals,
  Bostwick, Arnoldsville, Good Hope, Bishop, Buckhead, Whitehall,
  Athens-Clarke County, Ebenezer, Wrayswood, Eastville, Hard Labor
  Creek State Park, Barnett Shoals, Greshamville, State Botanical
  Garden Of Ga and Swords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3354 8330 3358 8369 3360 8368 3361 8370
      3362 8369 3364 8372 3388 8360 3393 8321
TIME...MOT...LOC 1955Z 245DEG 32KT 3383 8355 3366 8366 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:26 PM EDT, 30 minutes earlier.

Area forecast discussion, Jun 1, 3:26 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
326 PM EDT Fri Jun 1 2018

.UPDATE...

18z Aviation and Short Term updates below.

Baker

&&

.SHORT TERM /Tonight through Saturday Night/...

Hi-res consensus is looking to be trending fairly well with the
evolution of several quasi-linear clusters of strong to severe
storms in north GA currently pushing ESE at the time of this
discussion. Plenty of forcing at work here with a higher
amplitude upper shortwave in conjunction with several outflow
boundaries (one remnant from this morning as convection diminished
in the far NW and triggered recent convection across the Atlanta
metro). Mid level lapse rates are pretty steep along with SB
CAPEs 3000-4000 J/kg so have mention of severe potential in the
grids with damaging winds, large hail, and heavy rainfall threats.
SPC currently has Slight and upgraded Enhanced Risk issued along
with a Severe Thunderstorm Watch across the central majority of
the CWA until 10 PM.

Another disturbance could clip the western portion of the area
late tomorrow into Sunday given the transition to NW flow aloft so
will need to watch any associated increased strong to severe
potential, otherwise the main shortwave axis and available moisture
should allow for diurnally enhanced convection tomorrow
afternoon/evening.

Baker

&&

LONG TERM /Saturday Night through Thursday/...

After a relatively quiet end to the short term forecast period,
things ramp back up a bit on Sunday as we begin the long term
period. By 12z Sunday an are of sfc low pressure should be located
in the vicinity of the OH Valley as a strong shortwave impulse
progresses into the Western Great Lakes. A cold front will extend
from this sfc low and should be draped southward from the TN Valley
into the lower MS Valley. This frontal boundary is expected to
traverse the state of Georgia through the day. It should also be
accompanies by a subtle mid level impulse which will provide
sufficient lower and upper level support for the atmosphere amidst a
very moist airmass as dewpoints reside in the 70s. By the
afternoon...given appreciable lift along with increasing
thermodynamics...showers and thunderstorms will rapidly increase in
coverage and intensity by the afternoon and evening hours...in
addition to any ongoing activity as the front enter the CWA. This
will allow for the risk of a few strong to severe thunderstorms to
exist through Sunday. SPC has already outlined portions of the area
in a marginal risk.

The good /perhaps wonderful!/ news lies in the wake of the cold
front by early Monday as much drier air builds into the area.
Current guidance is advertising the potential for dewpoints to drop
into the 50s for most of the area through the day Monday! Slight
timing discrepancy noted between the GFS/EC as the EC pushes the
front out more slowly. But the main point is that high pressure
will dominate the sensible weather in the lower levels with highs
lower 80s north to upper 80s central. Rain chances will be largely
nonexistent for the first time in quite a while.

High pressure should dominate thru Tuesday and keep things dry
before the next shortwave trough pushes across the area on
Wednesday. Guidance indicates the old cold frontal boundary will
still exist across southern Georgia ans this wave may help aid in
thunderstorm development in its vicinity Wednesday afternoon.
However...most of this coverage should remain south of our central
zones.

Mid level ridging attempts to build in from the west a bit more
through the remainder of the week. This will allow temps to moderate
to some extent. Should also begin to see a return to at least slight
chance of afternoon impulse thunderstorms.

Kovacik

&&

.AVIATION...
18Z Update...
Generally cigs in 3500-4000 ft range with potentially lower and
reduced IFR/MVFR or lower VSBYs in storms as they push across the
northern TAF sites currently into the early evening and eventually
trending towards the southern sites. Some storms strong to severe
with damaging winds and large hail. Included VRB25G35KTs in tempo
groups for northern sites. Lingering alto deck overnight then
potential for MVFR pushing into west of the sites by 10-12z (CSG
has greatest chance for BKN coverage). Winds not associated with
TSRA should be primarily out of the west to NW under 10 kts. Early
morning cigs could be lower if patchy fog occurs from late evening
precip/low level moisture.

//ATL Confidence...18Z Update...
Low on timing of thunderstorm activity.
Medium on morning ceilings.
High confidence on other elements.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  91  70  91 /  50  30  30  50
Atlanta         71  88  73  89 /  50  40  30  50
Blairsville     63  84  63  84 /  50  30  20  50
Cartersville    68  89  69  89 /  50  30  20  50
Columbus        73  91  74  92 /  60  40  30  50
Gainesville     68  88  70  89 /  50  30  30  50
Macon           72  91  72  93 /  60  40  40  50
Rome            68  90  70  88 /  40  30  20  50
Peachtree City  70  89  71  90 /  50  40  30  50
Vidalia         74  91  73  93 /  50  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Baldwin...Barrow...Bartow...Bibb...Butts...
Carroll...Chattooga...Cherokee...Clayton...Cobb...Coweta...
Crawford...DeKalb...Douglas...Fayette...Floyd...Forsyth...
Gordon...Greene...Gwinnett...Haralson...Harris...Heard...Henry...
Houston...Jasper...Jones...Lamar...Meriwether...Monroe...
Morgan...Muscogee...Newton...North Fulton...Oconee...Paulding...
Peach...Pickens...Pike...Polk...Putnam...Rockdale...South
Fulton...Spalding...Talbot...Taylor...Troup...Twiggs...Upson...
Walton...Wilkinson.

&&

SHORT TERM...Baker
LONG TERM....Kovacik
AVIATION...Baker
Hazardous weather outlook, Jun 1, 3:01 PM EDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
301 PM EDT Fri Jun 1 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
301 PM EDT Fri Jun 1 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect for mainly western portions
of north and central Georgia through 10pm tonight. Areas within
the watch have the potential to experience strong to severe
thunderstorms capable of producing damaging wind, large hail, and
heavy rainfall. Although thunderstorms are not expected to remain
stationary, given recent heavy rainfall, the threat for flash
flooding will exist within stronger thunderstorm activity.

Elsewhere, isolated to scattered thunderstorms will be possible
through the remainder of the afternoon and evening hours. A few of
these storms could become strong with gusty winds and heavy
rainfall possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Another strong system will push through the area late Saturday
night through Sunday bringing additional chances of severe storms
including damaging winds and hail to the area.

No hazardous weather is expected Monday and Tuesday.
There will be a slight chance of thunderstorms over portions
of central Georgia on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but spotters
are encouraged to submit reports of any severe weather and flooding
through the web by going to weather.gov/atlanta

In the hours before

Local storm report, Jun 1, 3:22 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT FRI JUN 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     1 SE ECHOTA             34.51N  84.92W
06/01/2018                   GORDON             GA   911 CALL CENTER

            A FEW TREES WERE REPORTED DOWN ON RED BUD ROAD.

&&

EVENT NUMBER FFC1800175

LREAVES
Local storm report, Jun 1, 3:24 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT FRI JUN 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     SUGAR VALLEY            34.55N  85.01W
06/01/2018                   GORDON             GA   911 CALL CENTER

            A COUPLE TREES WERE REPORTED DOWN ON SUGAR VALLEY ROAD.

&&

EVENT NUMBER FFC1800176

LREAVES
Special weather statement, Jun 1, 3:27 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT FRI JUN 1 2018

GAZ013-021-033-012000-
North Fulton GA-Cherokee GA-Pickens GA-
327 PM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...CHEROKEE AND
SOUTHERN PICKENS COUNTIES UNTIL 400 PM EDT...

At 327 PM EDT...a strong thunderstorm was over Waleska, or 7 miles
north of Canton...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Canton, Roswell, Alpharetta, Milton, Woodstock, Holly Springs, Ball
Ground, Nelson, Waleska, Free Home, Buffington, Hickory Flat, Kellogg
Creek, Talmadge, Lathemtown, Hobgood Park, Union Hill, Lake
Arrowhead, Oak Grove and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3441 8426 3411 8426 3410 8423 3410 8421
      3408 8419 3408 8465 3435 8465 3435 8464
      3443 8465
TIME...MOT...LOC 1927Z 280DEG 31KT 3434 8454

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 1, 3:32 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT FRI JUN 1 2018

GAZ044>046-048-053>055-057-012000-
De Kalb GA-Fayette GA-Rockdale GA-Clayton GA-Coweta GA-Newton GA-
Henry GA-South Fulton GA-
332 PM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE KALB...FAYETTE...
ROCKDALE...CLAYTON...COWETA...NEWTON...HENRY AND SOUTHERN SOUTH
FULTON COUNTIES UNTIL 400 PM EDT...

At 331 PM EDT...a line of strong thunderstorms was along a line
extending from Lakeview Estates to Dunaway Gardens...and moving east
at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Newnan, McDonough, Fayetteville, Conyers, Covington, Jonesboro,
Peachtree City, Stockbridge, Union City, Forest Park, Riverdale,
College Park, Fairburn, Hampton, Tyrone, Morrow, Lovejoy, Palmetto,
Senoia and Lake City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3349 8488 3349 8486 3352 8485 3351 8483
      3352 8482 3355 8483 3357 8481 3363 8438
      3375 8400 3354 8369 3326 8478 3347 8491
TIME...MOT...LOC 1931Z 289DEG 17KT 3370 8401 3348 8483

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 1, 3:44 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT FRI JUN 1 2018

GAZ006>008-014-015-012015-
Gilmer GA-Dawson GA-Union GA-Lumpkin GA-Fannin GA-
344 PM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...SOUTHWESTERN UNION...WESTERN LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 415 PM EDT...

At 344 PM EDT...a strong thunderstorm was near Roy, or 11 miles east
of Ellijay...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Amicalola Falls State Park, Camp Merrill, Juno, Fausett Lake,
Springer Mountain Shelter, Len Foote Hike Inn, Cartecay, Pisgah,
Black Gap Shelter, Stover Creek Shelter, Hawk Mountain Shelter,
Nimblewill, Roy and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3470 8403 3445 8415 3454 8434 3456 8435
      3456 8437 3455 8437 3457 8441 3474 8434
TIME...MOT...LOC 1944Z 290DEG 9KT 3464 8430

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 1, 3:47 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT FRI JUN 1 2018

GAZ031>033-042>044-053-012015-
North Fulton GA-Douglas GA-Cobb GA-Coweta GA-Carroll GA-Paulding GA-
South Fulton GA-
347 PM EDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...COBB...
NORTHWESTERN COWETA...SOUTHEASTERN CARROLL...SOUTHEASTERN PAULDING
AND SOUTH FULTON COUNTIES UNTIL 415 PM EDT...

At 346 PM EDT...a line of strong thunderstorms was along a line
extending from Hiram to Brownsville to near Winston to Carrollton...
and moving east at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Atlanta, Marietta, Newnan, Douglasville, Carrollton, Dallas, Sandy
Springs, Smyrna, East Point, Union City, Villa Rica, College Park,
Powder Springs, Fairburn, Austell, Palmetto, Hiram, Whitesburg,
Lithia Springs and Midtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3353 8517 3372 8491 3382 8483 3401 8476
      3393 8435 3370 8440 3364 8445 3365 8446
      3359 8449 3337 8480
TIME...MOT...LOC 1946Z 285DEG 36KT 3390 8477 3381 8479 3372 8486 3357
8507

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:52 PM EDTRiver Flood WarningFFCGwinnett60 min
May 31, 9:01 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Putnam29 min
May 31, 9:19 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 31, 9:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield39 min
May 31, 9:37 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Washington23 min
May 31, 10:34 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 31, 11:11 PM EDTSpecial Weather StatementFFCCatoosa34 min
May 31, 11:15 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker45 min
May 31, 11:31 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker44 min
May 31, 11:47 PM EDTSpecial Weather StatementFFCJackson43 min
May 31, 11:54 PM EDTFlash Flood WarningFFCWhite5 hr
Jun 1, 12:12 AM EDTSpecial Weather StatementFFCPickens33 min
Jun 1, 12:16 AM EDTSpecial Weather StatementFFCCherokee44 min
Jun 1, 12:36 AM EDTSpecial Weather StatementFFCHall39 min
Jun 1, 12:44 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Fulton, Hall46 min
Jun 1, 1:10 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee35 min
Jun 1, 1:41 AM EDTSpecial Weather StatementFFCPaulding49 min
Jun 1, 1:48 AM EDTSpecial Weather StatementFFCOconee42 min
Jun 1, 2:16 AM EDTSpecial Weather StatementFFCJasper, Newton44 min
Jun 1, 3:03 AM EDTSpecial Weather StatementFFCBibb, Jasper, Jones42 min
Jun 1, 5:29 AM EDTRiver Flood WarningFFCWhitfield52 hr
Jun 1, 8:09 AM EDTSpecial Weather StatementFFCDade36 min
Jun 1, 1:51 PM EDTSpecial Weather StatementFFCChattooga, Walker24 min
Jun 1, 1:55 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton35 min
Jun 1, 2:16 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon29 min
Jun 1, 2:19 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon, Murray, Walker, Whitfield41 min
Jun 1, 2:24 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett36 min
Jun 1, 2:26 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd49 min
Jun 1, 2:33 PM EDTSpecial Weather StatementFFCDouglas27 min
Jun 1, 2:47 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon28 min
Jun 1, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale, Walton35 min
Jun 1, 3:00 PM EDTSpecial Weather StatementFFCBartow, Floyd, Haralson, Paulding, Polk30 min
Jun 1, 3:02 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Pickens28 min
Jun 1, 3:03 PM EDTSpecial Weather StatementFFCClayton, DeKalb27 min
Jun 1, 3:17 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk28 min
Jun 1, 3:24 PM EDTSevere Thunderstorm WarningFFCNewton, Walton36 min
Jun 1, 3:27 PM EDTSpecial Weather StatementFFCCherokee33 min
Jun 1, 3:30 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton45 min
Jun 1, 3:32 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Henry, Newton, Rockdale28 min
Jun 1, 3:44 PM EDTSpecial Weather StatementFFCDawson31 min
Jun 1, 3:47 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton28 min
Jun 1, 3:51 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more39 min
Jun 1, 3:57 PM EDTSpecial Weather StatementFFCForsyth33 min
Jun 1, 4:02 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall43 min
Jun 1, 4:03 PM EDTSpecial Weather StatementFFCHeard27 min
Jun 1, 4:07 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard38 min
Jun 1, 4:14 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin46 min
Jun 1, 4:25 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Newton, Spalding35 min
Jun 1, 4:30 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more30 min
Jun 1, 4:38 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more52 min
Jun 1, 4:47 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam28 min
Jun 1, 4:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Newton and 1 more52 min
Jun 1, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes29 min
Jun 1, 5:04 PM EDTFlash Flood WarningFFCCobb, Paulding5 hr
Jun 1, 5:06 PM EDTRiver Flood WarningFFCCobb24 hr
Jun 1, 5:09 PM EDTRiver Flood WarningFFCCobb17 min
Jun 1, 5:19 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Putnam26 min
Jun 1, 5:21 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more39 min
Jun 1, 5:28 PM EDTSpecial Weather StatementFFCOglethorpe62 min
Jun 1, 5:35 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren, Wilkes25 min
Jun 1, 5:42 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more48 min
Jun 1, 6:27 PM EDTSpecial Weather StatementFFCTwiggs, Washington, Wilkinson33 min
Jun 1, 7:03 PM EDTSpecial Weather StatementFFCMacon27 min
Jun 1, 7:21 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Jun 1, 7:41 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.